Alert archive / Indiana / Tornado Warnings in 2010
Tornado Warning 51, NWS Indianapolis, IN
NWS Indianapolis, IN issued this tornado warning at Oct 26, 2010, 10:11 AM EDT for Bartholomew County, Johnson County, Shelby County, Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 26, 2010, 10:11 AM EDT (14:11 UTC)
- Expired
- Oct 26, 2010, 10:45 AM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Bartholomew County, IN, Johnson County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 58 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 26, 10:26 AM EDT | TSTM WND DMG | 1 Ne Edinburgh, IN | TREE DOWN ON TRUCK ON SR 252 EAST OF I-65. |
| Oct 26, 10:40 AM EDT | TSTM WND GST 65 | Hope, IN | ESTIMATED WIND GUSTS TO AT LEAST 65 MPH. ACCOMPANIED BY TORRENTIAL RAINS WITH WATER ON RAODS...TRAFFIC DOWN TO ONE LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 4:28 AM EDT | Tornado Watch | SPC | 8 hr |
| Oct 26, 8:55 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WFUS53 KIND 261411
TORIND
INC005-081-145-261445-
/O.NEW.KIND.TO.W.0051.101026T1411Z-101026T1445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1011 AM EDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA...
SOUTHERN SHELBY COUNTY IN CENTRAL INDIANA...
* UNTIL 1045 AM EDT
* AT 1007 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING BRIEF RAIN-WRAPPED
TORNADOES IN ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THIS
DANGEROUS STORM WAS LOCATED 5 MILES EAST OF NASHVILLE...OR 13 MILES
WEST OF COLUMBUS...AND MOVING NORTHEAST AT 55 MPH.
* THIS DANGEROUS STORM WILL BE NEAR...
EDINBURGH...TAYLORSVILLE AND CLIFFORD AROUND 1020 AM EDT...
FLAT ROCK AND NEWBERN AROUND 1025 AM EDT...
MARIETTA AND HOPE AROUND 1030 AM EDT...
GENEVA AND SHELBYVILLE AROUND 1035 AM EDT...
WALDRON AROUND 1040 AM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 65 AND 85.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 113 AND 121.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3934 8567 3934 8570 3924 8570 3911 8609
3936 8610 3964 8565
TIME...MOT...LOC 1412Z 235DEG 49KT 3927 8607
$$
NIELD3 follow-up statements
113
WWUS53 KIND 261420
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 AM EDT TUE OCT 26 2010
INC005-081-145-261445-
/O.CON.KIND.TO.W.0051.000000T0000Z-101026T1445Z/
BARTHOLOMEW-JOHNSON-SHELBY-
1020 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BARTHOLOMEW...
SOUTHEASTERN JOHNSON AND SOUTHERN SHELBY COUNTIES UNTIL 1045 AM
EDT...
AT 1018 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED 8
MILES NORTHWEST OF COLUMBUS...MOVING NORTHEAST AT 55 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
FLAT ROCK...HOPE AND NEWBERN AROUND 1025 AM EDT...
MARIETTA AROUND 1030 AM EDT...
GENEVA AND SHELBYVILLE AROUND 1035 AM EDT...
WALDRON AROUND 1040 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3934 8567 3934 8570 3924 8570 3911 8609
3936 8610 3964 8565
TIME...MOT...LOC 1420Z 235DEG 49KT 3933 8595
$$
77/TDUD767
WWUS53 KIND 261431
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 AM EDT TUE OCT 26 2010
INC081-261441-
/O.CAN.KIND.TO.W.0051.000000T0000Z-101026T1445Z/
JOHNSON-
1031 AM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3934 8567 3934 8570 3924 8570 3911 8609
3934 8595 3964 8565
TIME...MOT...LOC 1431Z 235DEG 49KT 3941 8579
$$
INC005-145-261445-
/O.CON.KIND.TO.W.0051.000000T0000Z-101026T1445Z/
BARTHOLOMEW-SHELBY-
1031 AM EDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN BARTHOLOMEW AND
SOUTHEASTERN SHELBY COUNTIES UNTIL 1045 AM EDT...
AT 1030 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND BRIEF RAIN-WRAPPED TORNADOES. THIS DANGEROUS STORM WAS LOCATED 8
MILES SOUTH OF SHELBYVILLE...MOVING NORTHEAST AT 55 MPH.
THIS DANGEROUS STORM WILL BE NEAR...
WALDRON AROUND 1040 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3934 8567 3934 8570 3924 8570 3911 8609
3934 8595 3964 8565
TIME...MOT...LOC 1431Z 235DEG 49KT 3941 8579
$$
77/TDUD452
WWUS53 KIND 261446
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1046 AM EDT TUE OCT 26 2010
INC005-145-261455-
/O.EXP.KIND.TO.W.0051.000000T0000Z-101026T1445Z/
BARTHOLOMEW-SHELBY-
1046 AM EDT TUE OCT 26 2010
...THE TORNADO WARNING FOR NORTHERN BARTHOLOMEW AND SOUTHEASTERN
SHELBY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN BARTHOLOMEW AND
EASTERN SHELBY COUNTIES UNTIL 1130 AM EDT.
LAT...LON 3934 8567 3934 8570 3924 8570 3911 8609
3934 8595 3964 8565
TIME...MOT...LOC 1445Z 235DEG 49KT 3951 8558
$$
77/TDUDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:30 AM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Oct 26, 6:30 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 630 AM EDT TUE OCT 26 2010 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...DEEPENING LOW PRESSURE OVER THE CENTRAL PLAINS WILL SWEEP A STRONG COLD FRONT ACROSS CENTRAL INDIANA TODAY...BRINGING THUNDERSTORMS AND VERY STRONG WINDS THIS MORNING AND AFTERNOON. THE STRONG LOW WILL CONTINUE TO DEEPEN AND PUSH WELL NORTH OF THE GREAT LAKES ON WEDNESDAY AND THURSDAY...BRINGING COOLER BUT WINDY CONDITIONS. HIGH PRESSURE OVER THE SOUTHERN PLAINS WILL THEN BUILD ACROSS THE AREA AS THE WORK WEEK ENDS BRINGING MORE DRY BUT COOL WEATHER. && .NEAR TERM /TODAY/... TODAY WILL BE ONE OF THE MORE ACTIVE...AND CHANGEABLE WEATHER DAYS ACROSS CENTRAL INDIANA IN SOME TIME. THE STRONG COLD FRONT OVER WESTERN MISSOURI EARLY THIS MORNING WILL SWEEP ACROSS THE STATE TODAY AS LOW PRESSURE OVER MINNESOTA AND IOWA CONTINUES TO DEEPEN. EXCELLENT DYNAMICS ARE IN PLACE AHEAD OF THE FRONT AS VERY STRONG...NEGATIVELY TILTED WAVE WILL ACCOMPANY THE FRONT. GFS AND NAM SUGGEST VERY STRONG POTENTIAL VORTICITY ADVECTION IN PLACE AHEAD OF THE FRONT...WITH THE BEST OF THE BEST FORCING ACROSS THE NORTHWEST PARTS OF THE FORECAST AREA. BUFKIT SOUNDINGS SHOW BEST MOMENTUM TRANSFER ACROSS THE NORTHWEST PARTS OF THE FORECAST AREA...WITH GUSTS IN EXCESS OF 50 MPH POSSIBLE. FURTHERMORE THE ONGOING WIND ADVISORY LOOKS IN VERY GOOD SHAPE AS THE 850MB LLJ LOOKS TO TO BE BETWEEN 50 AND 70 KNTS DEPENDING UPON YOUR FAVORITE MODEL. MAY UPGRADE TO HIGH WIND WARNING ACROSS THIS NORTHWEST AREA. TIME HEIGHT SHOW EXCELLENT SATURATION TODAY AND STRONG LIFT. FORECAST SOUNDINGS SHOW EXCELLENT SATURATION THIS MORNING ALSO. SHEAR IS QUITE IMPRESSIVE AS GFS HELICITY IS NEAR 700. LATEST RUNS ALSO SHOW MORE CAPE AVAILABLE AHEAD OF THE FRONT THIS MORNING. SPC MESOSCALE ANALYSIS SHOWS STORM RELATIVE HELICITIES OF 600-750 AHEAD OF THE LINE...EXTENDING INTO SOUTHWEST INDIANA ALREADY. CONVECTION HAS ALREADY DEVELOPED ALONG THE FRONT CROSSING MISSOURI AND EXPECT THE PROPAGATION TO CONTINUE EASTWARD GIVEN THE STRONG DYNAMICS IN PLACE. LATEST RUNS OF THE RAPID REFRESH MODEL LOOKS TO HAVE A GOOD HANDLE ON THE DEVELOPMENT AND PROPAGATION OF THE LINE...AND WILL FOLLOW THAT AS OPPOSED TO THE QUICKER NAM AND GFS. BEST TIMING LOOKS FOR LATE RUSH HOURS IN WESTERN CENTRAL INDIANA...LATE MORNING FOR IND...KOKOMO...BLOOMINGTON AND EARLY AFTERNOON FOR EASTERN PARTS OF CENTRAL INDIANA. NONETHELESS THUNDERSTORMS...SOME SEVERE WILL BE EXPECTED TODAY. WILL USE CATEGORICAL POPS...100 PERCENT. GIVEN THE VERY STRONG SHEAR...SHORT LIVED TORNADOES CANNOT BE RULED OUT. FURTHERMORE ANY STORMS THAT ARE ABLE TO MIX DOWN THE STRONG LLJ MAY RESULT IN DAMAGE. EXPECT STEADY OR SLOWLY FALLING TEMPERATURES TODAY GIVEN THE CLOUD COVER...RAIN AND COOLER AIR MOVING IN BEHIND THE FRONT. ONLY EASTERN PARTS OF CENTRAL INDIANA MAY SEE A TEMPERATURE RISE AS THE COLD FRONT SHOULD REACH THERE ONLY BY EARLY TO MID AFTERNOON. && .SHORT TERM /TONIGHT THROUGH THURSDAY/...COLD FRONT WILL BE WELL EAST OF CENTRAL INDIANA BY 00Z. FORECAST SOUNDINGS DRY OUT CONSIDERABLY AS DO THE TIME HEIGHTS AS DRY AIR MIXES INTO THE SYSTEM. HOWEVER THE STRONG DEEPENING LOW CONTINUES TO KEEP A CONSIDERABLE PRESSURE GRADIENT ACROSS THE CENTRAL INDIANA AND AREAS TO THE NORTH. THUS WILL AIM FOR A PARTLY CLOUDY FORECAST TONIGHT. GIVEN THE EXPECTED MIXING WILL AIM FOR LOWS AT OR ABOVE MAVMOS. COOL DRY AIR CONTINUES TO STREAM ACROSS CENTRAL INDIANA ON WEDNESDAY. TIME HEIGHTS SECTIONS REMAIN DRY AS DO THE FORECAST SOUNDINGS. BUFKIT MOMENTUM TRANSFER ONCE AGAIN SUGGEST GUSTY WINDS IN PLACE. GIVEN THE FALL OF THE DEWPOINTS TO THE LOWER 30S...FIRE WEATHER CONDITIONS MAY BECOME A CONCERN...HOWEVER THIS WILL DEPEND UPON RAINFALL AMOUNTS TODAY. FOR NOW WILL MENTION HEIGHT FIRE DANGER ON WEDNESDAY. GIVEN THE GOOD MIXING AND SOUTHWEST FLOW AHEAD OF A SECONDARY COLD FRONT WILL KEEP HIGH TEMPS ON WEDNESDAY NEAR MAVMOS. STRONGER COLD AIR ADVECTION BEGINS ON WEDNESDAY NIGHT AS THE SECONDARY COLD FRONT PASSES. 850MB TEMPS BEGIN TO FALL TOWARD 0C BY 12Z THURSDAY UNDER MOSTLY CLEAR SKIES. ALTHOUGH GOOD MIXING REMAINS IN PLACE DUE TO THE STRONG LOW TO THE NORTH...TREND LOWS 1-2 DEGREES COOLER THAN MAVMOS. DRY AND COLD AIR WILL BE IN PLACE ACROSS THE AREA ON THURSDAY AS THE LOW CONTINUES TO PULL NORTHEAST AND HIGH PRESSURE ACROSS THE SOUTHERN PLAINS SLOWLY BUILDS ACROSS THE AREA. NAM SUGGESTS 850MB TEMPERATURES NEAR -2C ON THURSDAY. MORE CLOUDS EXPECTED ON THURSDAY AS CONVECTIVE TEMPERATURE IN THE 40S SHOULD EASILY BE REACHED. WILL AGAIN TREND HIGHS ON THURSDAY 1-2 COOLER THAN MAVMOS. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE WILL KEEP THINGS DRY THROUGH SATURDAY. THEN...ECMWF AND GFS FAIRLY CONSISTENT ON BRINGING A FRONTAL SYSTEM THROUGH ON HALLOWEEN AND STALLING THE FRONT NEAR THE OHIO RIVER ON MONDAY. SO...WILL ADD SLIGHT CHANCE POPS IN FOR THE SATURDAY NIGHT TO MONDAY PERIOD. TEMPERATURES WILL BE STARTING OFF SLIGHTLY BELOW NORMAL UNDER COOL CANADIAN HIGH PRESSURE BEFORE WARMING DURING THE WEEKEND AHEAD OF THE FRONTAL SYSTEM WITH SOUTHWEST LOW LEVEL FLOW PROVIDING WARM AIR ADVECTION. WILL NEED TO INCREASE TEMPERATURES FOR THE WEEKEND TRENDING TOWARD THE WARMER 12Z HPC NUMBERS. && .AVIATION /261200Z TAF ISSUANCE/... SHARP COLD FRONT CURRENTLY PUSHING EAST ACROSS ILLINOIS...WITH A LINE OF CONVECTION ASSOCIATED WITH IT. COLD FRONT EXPECTED TO PASS OVER THE TAF SITES 261400Z-261700Z. ELEVATED AND SOME SURFACE BASED INSTABILITY AHEAD OF FEATURE...ALONG WITH LARGE SCALE LIFT ASSOCIATED WITH APPROACHING UPPER TROUGH SUGGESTS LINE SHOULD HOLD TOGETHER AS IT MOVES THROUGH. HIGHEST CONVECTIVE THREAT APPEARS TO BE WITH THIS LINE...ALTHOUGH POTENTIAL EXISTS FOR SCATTERED CONVECTION TO DEVELOP AHEAD OF LINE AS WELL. BRIEF IFR VISIBILITY RESTRICTIONS PROBABLE WITHIN THE HEAVIER CELLS. MODEL WIND DATA SUGGEST SURFACE WIND GUSTS 40-45 KTS PROBABLE FOR A COUPLE HOURS EITHER SIDE OF FRONTAL PASSAGE...WITH HIGHER GUSTS POSSIBLE IN THE CONVECTIVE LINE. WIND SHIFT WITH FRONTAL PASSAGE SHOULD BE SIGNIFICANT..WITH WINDS 170-190 HEADINGS VEERING SHARPLY TO 230-250 HEADINGS AFTER FRONTAL PASSAGE. DOWNWARD MOTIONS QUITE STRONG IN THE WAKE OF FRONT...SO EXPECTING CEILINGS TO SCATTER OUT DURING THE AFTERNOON. SURFACE WIND GUSTS 30-40KTS FROM 230-250 HEADINGS SHOULD CONTINUE INTO THE LATE AFTERNOON. && .IND WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-051-052-054>057-065. WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ053-060>064- 067>072. && SYNOPSIS...JP NEAR TERM...JP SHORT TERM...JP LONG TERM....MK AVIATION...JAS
Hazardous weather outlook, Oct 26, 4:23 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 423 AM EDT TUE OCT 26 2010 INZ021-028>031-035>049-051>057-060>065-067>072-270830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 423 AM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A STRONG COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA TODAY. A LINE OF THUNDERSTORMS IS EXPECTED TO MARCH ACROSS CENTRAL INDIANA DURING THE MORNING AND EARLY AFTERNOON HOURS. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BE SEVERE. DAMAGING STRAIGHT LINE WIND GUSTS IN EXCESS OF 65 MPH WILL BE POSSIBLE WITH SOME OF THE SEVERE STORMS. FURTHERMORE...TORNADOES WILL BE POSSIBLE ALONG AND AHEAD OF THE FRONTAL BOUNDARY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. FINALLY...VERY STRONG WINDS ARE EXPECTED AHEAD...ALONG AND BEHIND THE FRONT. WIND GUSTS BETWEEN 40 AND 60 MPH WILL BE POSSIBLE. SUSTAINED WINDS AND WIND GUSTS ARE EXPECTED TO DIMINISH THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR MUCH OF THE NORTHERN PARTS OF CENTRAL INDIANA. A WIND ADVISORY IS IN EFFECT FOR SOUTHERN PARTS OF CENTRAL INDIANA. PAY EXTRA ATTENTION TO THE WEATHER TODAY. ENSURE YOUR FAMILY...COWORKERS...TEACHERS AND STUDENTS KNOW WHAT TO DO AND ARE PREPARED IF A TORNADO WARNING OR SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. BE READY TO PUT YOUR SEVERE WEATHER PREPAREDNESS PLAN INTO ACTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. GUSTY WINDS NEAR 35 MPH AND LOW HUMIDITY MAY RESULT IN ELEVATED FIRE DANGER ON WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS MORNING AND EARLY AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Oct 26, 9:58 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
958 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM FUNNEL CLOUD 1 N CRANE 38.91N 86.90W
10/26/2010 GREENE IN EMERGENCY MNGR
ALONG INDIANA 45.
&&
AHOMANNLocal storm report, Oct 26, 10:03 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1003 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG DANVILLE 39.76N 86.52W
10/26/2010 HENDRICKS IN TRAINED SPOTTER
18 INCH DIAMETER TREE DOWN AT COOK AVE. POWER LINES ALSO
DOWN. POWER OUTAGES IN DANVILLE...PITTSBORO AND
BROWNSBURG.
&&
AHOMANNLocal storm report, Oct 26, 10:05 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1005 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND GST INDIANAPOLIS 39.78N 86.15W
10/26/2010 M61 MPH MARION IN TRAINED SPOTTER
61 MPH MEASURED GUST AT 8000 S. TIBBS AVE.
&&
AHOMANNLocal storm report, Oct 26, 10:07 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1007 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM TSTM WND GST ANDERSON 40.09N 85.69W
10/26/2010 M50 MPH MADISON IN AMATEUR RADIO
&&
AHOMANNLocal storm report, Oct 26, 10:08 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1008 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM TSTM WND GST FRANKTON 40.22N 85.77W
10/26/2010 M60 MPH MADISON IN AMATEUR RADIO
MEASURED 60 MPH GUST WITH 8-10 INCH TREE LIMBS DOWN.
&&
AHOMANNLocal storm report, Oct 26, 10:10 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 AM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM TSTM WND DMG GREENWOOD 39.62N 86.11W
10/26/2010 JOHNSON IN TRAINED SPOTTER
POWER LINES DOWN AT MAIN ST. AND I-65.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 3:47 AM EDT | High Wind Warning | IND | Boone, Carroll, Clay, Clinton, Decatur, Delaware and 21 more | 12 hr |
| Oct 26, 7:42 AM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more | 63 min |
| Oct 26, 8:14 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Putnam and 2 more | 46 min |
| Oct 26, 8:30 AM EDT | Tornado Warning | IND | Fountain, Montgomery, Parke, Vermillion | 30 min |
| Oct 26, 8:44 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clay, Clinton, Fountain, Hendricks and 7 more | 46 min |
| Oct 26, 8:52 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 4 more | 38 min |
| Oct 26, 8:53 AM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Parke, Putnam | 37 min |
| Oct 26, 9:07 AM EDT | Tornado Warning | IND | Daviess, Greene, Martin | 38 min |
| Oct 26, 9:13 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Hancock, Hendricks and 7 more | 47 min |
| Oct 26, 9:25 AM EDT | Severe Thunderstorm Warning | IND | Brown, Daviess, Greene, Jackson, Johnson, Lawrence and 4 more | 50 min |
| Oct 26, 9:28 AM EDT | Tornado Warning | IND | Hendricks, Marion | 32 min |
| Oct 26, 9:34 AM EDT | Tornado Warning | IND | Brown, Jackson, Lawrence, Monroe | 41 min |
| Oct 26, 9:39 AM EDT | Tornado Warning | IND | Johnson, Marion, Morgan | 36 min |
| Oct 26, 9:45 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Hancock, Henry, Howard, Johnson and 5 more | 45 min |
| Oct 26, 9:56 AM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 22 min |
| Oct 26, 9:59 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 2 more | 46 min |
| Oct 26, 10:14 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 76 min |
| Oct 26, 10:15 AM EDT | Tornado Warning | IND | Delaware, Hancock, Henry, Madison, Rush | 30 min |
| Oct 26, 10:26 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jackson, Jennings, Rush, Shelby | 51 min |
| Oct 26, 10:27 AM EDT | Tornado Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 48 min |
| Oct 26, 10:43 AM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 28 min |
| Oct 26, 10:55 AM EDT | Tornado Warning | IND | Randolph | 35 min |
| Oct 26, 11:15 AM EDT | Tornado Warning | IND | Decatur, Jennings | 13 min |
Nearby
Tornado Warnings in Indiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.